# SDR GAIA01112ST

- Difficulty date: March 12, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vartical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION BEING PERFORMED AT FLIGHTSTAR AIRCRAFT SERVICES AT JAX, IT WAS DISCOVERED THAT THE RIGHT VERTICAL STABILIZER ROOT AT BS 1342, STRINGER S-10R IS CRACKED.  REPAIRED PER BOEING SERVICE BULLETIN 727-55-82.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
